# SDR TWAA9715201

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49182
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290506
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SFO - FLT 272 - IN CRUISE, THE FIRST OFFICER'S NR 1 WINDSHIELD CRACKED.  REPLACED THE FIRST OFFICER'S NR 1 WINDSHIELD. MFG NR 5912290-506.  OP-16 9-9-97 MCI.  (X)
